MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.The device was not returned and so the reported issue could not be verified and the cause could not be determined.Physio advised the customer that this device is no longer supported for repair and should be scrapped.
 
Event or Problem Description
A third party service agent contacted physio-control to report that all of the customer device's lights are illuminated and when the device is powered on, it does not pass the boot up screen.This issue is patient related; however there was no adverse event reported.

Brand Name
LIFEPAK 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11568950
Report Number0003015876-2021-00641
Device Sequence Number4455460
Product Code MKJ
UDI-Device Identifier00883873813744
UDI-Public00883873813744
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1